# SDR NACA2021071210001

- Difficulty date: July 12, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,058 hours, 18,229 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Clogged
- Location: Pneumatic System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: MI ON THE GROUND IN KMIA @ 0900Z DUE TO NO RIGHT ENGINE BLEED AIR TO ACCOMPLISH A LEFT ENGINE CROSSBLEED START. RIGHT ENGINE BLEED AIR SWITCH OFF LIGHT HAS ILLUMINATED EVEN THOUGH THE BLEED SWITCH WAS IN THE ON POSITION. CORRECTIVE ACTION: PERFORMED FIM 36-10 FAULT TREE 837, FOUND CLOGGED PRSOV FILTER, REPLACED PER AMM 36-11-09. RIGHT BLEED SYSTEM OPS CHECKED AND CYCLED NORMALLY SEVERAL TIMES DURING ENGINE RUN PER 71-00-00
